Title: Most robust M-estimators in the infinitesimal sense
Authors: Rousseeuw, Peter # ×
Issue Date: 1982
Publisher: Springer-Verlag
Series Title: Probability Theory and Related Fields vol:61 pages:541-555
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science